Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. Eilenberg and N. Steenrod
Title: Foundations of algebraic topology
Additional book information: Princeton University Press, 1952 (second printing, 1957), 15 + 328 pp., $7.50

Review Information:

Reviewer: E. H. Spanier
Journal: Bull. Amer. Math. Soc. 37 (2000), 114-115
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 64 (1958), 190–192
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society